low platelets: Hi everyone just a... - Advanced Prostate...

Advanced Prostate Cancer
9,121 members10,419 posts

low platelets

jkholmes
jkholmes
11 Replies

Hi everyone just a question. Everything is going good except my platelets keep dropping. They want to take a blood every two weeks. I am taking lupron , Zytiga + Prednisone. Wondering if anyone experienced any side effects like this

11 Replies
oldestnewest
ronnie1943

HI, I'm Lynn, my husband has stage four PC . He was on casodex, Lupron and predizone for ten years. Quit worki g for him. he was put on Zytiga but didn't work nor did Xtandi, he finished chemo this past August and now they found one cancerous lymph node. Going to surgeon this coming Friday.

Don't quite know why platelets keep dropping, keep us posted.

I'm sure you will be o.k. There is always treatment

They can do. Take care, well wishes!!!

Reply
jkholmes
jkholmes
in reply to ronnie1943

Thanks Lynn. Hope things go well Friday. Wishing the best to the both of you. Take care Jon

Reply
ronnie1943
ronnie1943
in reply to jkholmes

Thank you Jon, .... You let us know too what is happening with your platelets. Keep us posted.

Take care...well washes..Lynn

Reply
BigM62

I have had chronic ITP my whole life. Platelet count of 90 is around my baseline. But that was before PCA.

Reply
jkholmes
jkholmes
in reply to BigM62

Thanks for info. Mine are in the 75 range. There are down from 200 since dx

Reply
AnnieAppleseed

Many people I know have benefited from adding Acupuncture to their protocol. Known for reducing fatigue, nausea/vomiting, keeping blood counts normalized, and more. May be worth looking into. I am the founder of cancer nonprofit Annie Appleseed Project.

1 like
Reply
jkholmes

Thanks for advice. I will look into it . Jon

Reply
StephanB

Hi Jon, were you diagnosed with bone metastasis? The medications you are taking are not known to cause platelets drops as far as I know. Bone metastasis if active and growing may disturb our bone marrow to produce all the red blood cells, platelets and white blood cells. This is just a possibility. Of course, radiation and chemotherapy are well known to cause depletion of platelets. Have your docs mentioned any possible cause?

Reply
jkholmes
jkholmes
in reply to StephanB

Hi Stephan . Yes stage four with bone mets. I had 2 weeks of radiation 3 weeks ago on right humrus. dx was found because of a pathological fracture. Mo not sure reason. Just blood tests. thanks for info Jon

Reply
HiddenThis reply has been deleted
jkholmes
jkholmes
in reply to Hidden

Thanks Bruce info was very helpful. I had radiation recently on humerus few weeks back. Maybe will be a short time thing Jon

Reply

You may also like...